Smallest nonparametric tolerance regions

A. Di Bucchianico, J.H.J. Einmahl, N.A. Mushkudiani

Research output: Contribution to journalArticleScientificpeer-review

22 Citations (Scopus)
353 Downloads (Pure)
Original languageEnglish
Pages (from-to)1320-1343
Number of pages23
JournalThe Annals of Statistics
Volume29
Issue number5
Publication statusPublished - 2001

Cite this

Di Bucchianico, A., Einmahl, J. H. J., & Mushkudiani, N. A. (2001). Smallest nonparametric tolerance regions. The Annals of Statistics, 29(5), 1320-1343.